# SDR 6PMR202012094844

- Difficulty date: October 31, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 64,129 hours, 25,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CLAD2024T3
- Condition: Dented
- Location: Zone 200
- Part time: 64,129 hours, 25,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCON N/R 10248.0044 DISCREPANCY: EXT FUSELAGE SKIN HAS GOUGES AT STA 1680-1690 AT STR 17L.  CORRECTIVE ACTION: BLENDED GOUGES ON EXT FUSELAGE SKIN STA 1680-1690 BELOW STR 17L, IAW B757-200 SRM 51-10-02.  CUT GAUGED BLENDED AREAS LOWEST READING OF .104", HIGHEST READING OF .123".  ORIGINAL THICKNESS OF .125" MAX ALLOWED IS 15% (.0187"), FOUND TO BE WITHIN ACCEPTABLE LIMITS, PER EA NR PD 57-53-3500 ITEM NR 1.  TREATED, PRIMED + TOPCOAT AREA, IAW B757-200 AMM 51-21-14, 51-21-15 PER FLIGHT VEHICLES CONSULTING SEE ATTACHED 8110-3.
